Question – My doctor has recommended I start using a drug called Clomiphene. I’ve had irregular cycles and unexplained infertility for a while, and she feels we could get some positive results on both of those fronts by using the drug, but I’ve been made aware of some side effects. I already suffer from vertigo, could Clomiphene make it worse?
– Lisa-Marie Brossard , Nottingham
Zita’s Answer – Clomiphene is usually used as a first line treatment for women with irregular cycles, and also if your progesterone level is low – your specialist will have investigated this with tests. Ideally you should be monitored while on Clomid to check that you are responding to the dose that you were
given. This dose may be increased depending on how you respond. There are side effects with Clomid, and if you suffer
from vertigo it is worth discussing this with your doctor first. As with all drugs and side effects, some people get them and some don’t. For most women taking Clomid, the side effects do improve after a few weeks. Zita
Submit your QUESTIONS to our Expert’s at [email protected]